MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal de toxicologie clinique et experimentale · 1990

[Acute psychiatric syndrome and quinolones].

Defoin J F, Debonne T, Rambourg M O, Seraphin J, Buffet M, Jaussaud M, Bertault R, Fay R, Digeon B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A case of Flumequine poisoning is described; a 13-year-old girl was admitted for a psychiatric syndrome. 3 hours after, seizures, coma, and metabolic disorders were observed. Infectious, encephalitic or diabetic diseases were suspected, but not confirmed. After 12 hours of a symptomatic treatment, the clinical status improved and the patient was discharged. At that time a tablet was found in her bedroom and a mas spectrographic analysis was positive for Flumequine. This case report is in agreement with previous observations and confirms the small therapeutic index of quinolone, and the absolute necessity to assess carefully a psychiatric diagnosis.

Для цитирования: Defoin J F, Debonne T, Rambourg M O, Seraphin J, Buffet M, Jaussaud M, Bertault R, Fay R, Digeon B. [Acute psychiatric syndrome and quinolones].. Journal de toxicologie clinique et experimentale. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.